Article Text

Download PDFPDF
CASE REPORT
Teriparatide-induced atrial tachycardia

Summary

We present the case of a patient who presented with worsening chest pain and tachycardia. We were able to monitor her remotely through her pacemaker. She had been started on the injectable medication teriparatide (Forteo) and since then she had an increase in her symptoms. She was found to have intermittent atrial tachycardia with 1:1 conduction and occasional atrioventricular block transiently, coinciding with her injection of teriparatide. This specific-associated arrhythmia has yet to be described.

  • arrhythmias
  • pacing and electrophysiology
  • endocrine system
  • calcium and bone
View Full Text

Statistics from Altmetric.com

Request Permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.